Covering and independence in triangle structures

Erdős, P. and Gallai, T. and Tuza, Zsolt (1996) Covering and independence in triangle structures. DISCRETE MATHEMATICS, 150 (1-3). pp. 89-101.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:52
Last Modified: 11 Dec 2012 14:52
URI: http://eprints.sztaki.hu/id/eprint/1191

Update Item Update Item